# SDR SWAA2023060143264

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242MF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIGURE 5 TABLE 5 SECTION 46.UPPER SKIN STRAND DAMAGE EXCEEDS THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1. PARA 4. F.  MULTIPLE AREAS OF STRAND DAMAGE REQUIRE PANEL REPLACEMENT. AS GIVEN IN SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] USING BMS4-23 TYPE II HONEYCOMB PANEL MATERIAL LOT 1525675-1 FABRICATED A NEW FLOOR PANEL PER DWG 146A5810-465. BACK DRILLED THE INSERT FASTENER HOLES & REAMED TO SIZE. INSTALLED & CURED THE INSERTS USING BMS5-107/EP420 ADHESIVE LOT AK2KP8383K-1 IAW SRM 53-00-50-2R-0 PARA 5. S. PER FIGURE 213-PAGE 30 REF CAL TOOL THERMOMETER ID ATS2192 CAL DUE 08/2023.  APPLIED PART MARK & BMS8-263 DAMPER TAPE PER DWG 146A5810-465;[03] VERIFIED CORRECTIVE ACTIONS 1 & 2. VERIFIED CURE SHEET.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED MEASUREMENT TABLE.
